# SDR SWIA202053674

- Difficulty date: September 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BETWEEN FS 533.00 TO FS 517.00 STGR 27 TO 26L.  C-CHECK RO 10/22/2020.  REMOVED CORRODED ANGLE AT FS 333-FS 517 STR 27-26L AND REPLACED WITH NEW REFERENCING CRJ 700 SRM.  OPERATIONAL, BONDING, AND LEAK TESTS GOOD.
